MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WallFlex? Esophageal; Prosthesis, Esophageal

BOSTON SCIENTIFIC CORPORATION WallFlex? Esophageal; Prosthesis, Esophageal
Model Number M00516700
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
WallFlex? Esophageal
Common Device Name
Prosthesis, Esophageal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50940788
Report Number3005099803-2026-03970
Device Sequence Number10722508
Product Code ESW
UDI-Device Identifier08714729778035
UDI-Public(01)08714729778035(17)270227(10)37318274
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K233939
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00516700
Device Catalogue NumberM00516700
Device Lot Number0037318274
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale
Patient Weight151 LB